feel poorly feel like want to have a bm, sit for 10 or 15 minutes and only
Hopefully you feel better now. Sorry this was not answered earlier for you. Constipation itself can make you feel unwell and is more likely to be the cause. Miralax may take up to three days to produce a bowel motion. During this time it is important that you drink plenty of fluids.
These links may be helpful.
- MiraLax Information for Consumers
- MiraLax Information for Healthcare Professionals (includes dosage details)
- Side Effects of MiraLax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2010 • 1 answer
Posted 25 Mar 2012 • 1 answer
Posted 22 Mar 2014 • 3 answers
I have been using miralax for about 6 weeks but have a lot of gas All day long. Am I taking too str?
Posted 25 May 2014 • 1 answer
When you take Miralax for seven days and you don't start going on your own when can you resume Mira?
Posted 28 Feb 2016 • 0 answers